Meromorphic extension spaces
Annales de l'Institut Fourier, Volume 42 (1992) no. 3, p. 501-515

The aim of the present paper is to study meromorphic extension spaces. The obtained results allow us to get the invariance of meromorphic extendibility under finite proper surjective holomorphic maps.

Cet article a pour but d’étudier les espaces de prolongement méromorphe. Les résultats obtenus permettent de conclure à l’invariance du prolongement méromorphe par les applications analytiques surjectives propres finies.

@article{AIF_1992__42_3_501_0,
     author = {Le Mau Hai and Nguyen Van Khue},
     title = {Meromorphic extension spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {42},
     number = {3},
     year = {1992},
     pages = {501-515},
     doi = {10.5802/aif.1300},
     zbl = {0768.32018},
     mrnumber = {93m:32033},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1992__42_3_501_0}
}
Le Mau Hai; Nguyen Van Khue. Meromorphic extension spaces. Annales de l'Institut Fourier, Volume 42 (1992) no. 3, pp. 501-515. doi : 10.5802/aif.1300. http://www.numdam.org/item/AIF_1992__42_3_501_0/

[1] K. Adachi, M. Suzuki, M. Yoshida, Continuation of holomorphic mappings with values in complex Lie groups, Pacif. J. Math., 47, (1973), 1-4. | MR 50 #5013 | Zbl 0237.32008

[2] G. Dloussky, Enveloppes d'holomorphie et prolongement d'hypersurfaces. Séminaire Pierre Lelong (Analyse), année 1975-1976, Lecture Notes in Math., 578 (1977). | Zbl 0372.32008

[3] F. Docquier, H. Grauert, Levisches problem and Rungescher Satz fur Teilgebiete Steinscher Mannigfaligkeiten, Math. Ann., 140 (1960), 94-123. | MR 26 #6435 | Zbl 0095.28004

[4] G. Fischer, Complex Analytic Geometry, Lecture Notes in Math., 538, Springer-Verlag (1976). | MR 55 #3291 | Zbl 0343.32002

[5] H. Grauert, R. Remmert, Komplexer Raume, Math. Ann., 136 (1958), 245-318. | MR 21 #2063 | Zbl 0087.29003

[6] P.A. Griffiths, Two theorems on extension of holomorphic mappings, Inv. Math., 14 (1971), 27-62. | MR 45 #2202 | Zbl 0223.32016

[7] R. Gunning, H. Rossi, Analytic Functions of Several Complex Variables. Prentice-Hall, Englewood Cliffs, N.J, 1965. | MR 31 #4927 | Zbl 0141.08601

[8] A. Hirschowitz, Pseudoconvexité au-dessus d'espaces plus ou moins homogènes, Inv. Math., 26 (1974), 303-322. | MR 50 #10323 | Zbl 0275.32009

[9] J. Kajiwara, E. Sakai, Generalization of Levi-Oka theorem concerning meromorphic functions, Nagoya. Math. J., 29 (1967), 75-84. | MR 39 #4430 | Zbl 0186.14001

[10] H. Kazama, On pseudoconvexity of complex Lie groups. Mem. Fac. Sci. Kyushu Univ., 27 (1973), 241-247. | MR 52 #3608 | Zbl 0276.32020

[11] H. Kerner, Uberlagerungen und Holomorphiehullen, Math. Ann., 144 (1961), 126-134. | MR 25 #1296 | Zbl 0107.06801

[12] K. Kodaira, On compact analytic surfaces I, Annals of Math., 77 (1963). | MR 32 #1730 | Zbl 0118.15802

[13] R. Narasimhan, A note on Stein space and their normalizations, Ann. Scuola Norm. Sup. Pisa., 16 (1962), 327-333. | Numdam | MR 27 #3831 | Zbl 0112.31102

[14] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Raume, Math. Ann., 133 (1957), 328-370. | MR 19,1193d | Zbl 0079.10201

[15] B. Shiffman, Extension of holomorphic maps into hermitian manifolds, Math. Ann., 194 (1971), 249-258. | MR 45 #598 | Zbl 0219.32007

[16] B. Shiffman, Holomorphic and Meromorphic Mappings and Curvature, Math. Ann., 222 (1976), 171-194. | MR 55 #3328 | Zbl 0329.32009

[17] Y.T. Siu, Extension of meromorphic maps into Kahler manifolds, Annals of Math., 102 (1975), 421-462. | MR 57 #3447 | Zbl 0318.32007

[18] K. Stein, Analytische Zerlegungen Komplexer Raume, Math. Ann., 132, (1956), 63-93. | MR 18,649c | Zbl 0074.06301

[19] Takeuchi, On completeness of holomorphic principal bundles, Nagoya. Math. J., 57 (1974), 121-138. | Zbl 0284.32020